# SDR DHL9771259D

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65296174
- Condition: Corroded
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 7 SLAT I/B TRACK ATTACH CASTING  CORROSION UNDER RIB.  REPLACED CASTING PER SRM 51-50-3 AND 51-30-2.
